# SDR FDEA201302040262

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 80,690 hours, 33,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SLIDE PRESSURE PRESS TO TEST INDICATING  INOPERATIVE.    R & R R1 DOOR ESCAPE SLIDE PRESSURE PRESS-TO-TEST SWITCH IAW  MM 25-61-03-2, OPS CHECKED  GOOD, ACFT OK FOR SERVICE.
